# SDR SWAA2018122727919

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 46,475 hours, 27,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Part serial: 10932
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EXIT LIGHT INOP.  R&R M1674 BATTERY PACK PER MM.
